# SDR AALA20140204002

- Difficulty date: January 27, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- Aircraft time: 105,014 hours, 16,872 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146T63013
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN BULK CARGO DOOR SKIN IN LINE WITH STRINGER 26 LT ON LE.  ACCOMPLISHED REPAIR IAW SRM 52-30-01-2R-6.
